# SDR FDEA202203040415

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: WSP0984503
- Condition: Damaged
- Location: Zone 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1421 X =   47.5 LEFT HAND SEAT TRACK CROWN FOUND   DAMAGED .  SEAT TRACK REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT AT STATION 1411 TO STATION 1451 X= 47.5 AS PER SRM 53-00-52-  2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
